# SDR DHL2004806532

- Difficulty date: January 12, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5769859U164
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RIGHT STUB WING ZEE PAN FITTING WITH 8.000 CRACK, STA XILD 42.000.  REMOVED ZEE PAN FITTING IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ZEE PAN FITTING IAW SRM 51-1-21 PG 1.
